Doctor insights on:
Horrible headache started today w/nausea cause? I did eat breakfast. History:migraine -march-er: pcos: htn: lisinopril hctz: provera (medroxyprogesterone)
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
Gastroenteritis: Hydrate, and see your doctor.Get a more detailed answer ›
Began nov 20th: headache fatigue. 21st nausea vomiting headache dizziness body aches and hallucination last night. Today nausea headache and diarrhea.?
Excessive sweating, temp is 87.6,shaky, brain fog, stomach pain,fatigue,can't sleep, extreme sweating, take Januvia (sitagliptin) for diabetes.
Go to the ED...: If your temperature is actually 87.6 only that is a good reason to go to the ED. Not to mention associated with the other symptoms you are describing, history of diabetes and in the age group you belong to. Please do not delay getting evaluated. You need to be seen ASAP. ...Read moreSee 2 more doctor answers
Important, need medical guesses
Symptoms - nausea, cramps, lower and middle back pains, dizziness, memory loss, migraines, loss of appetite& headaches?
Middle backache due to diabetic medication ( glucophage (metformin) or glucontrol) is it possiable?
No: They are not known for this symptom. ...Read more
Wife feeling ill...Headache nausea slightly elevated pulse, temp normal, sharp ear pain, blurred vision taken ibuprophen benedryl today?
Yes: It's not common, but it happens, and it's probably not a good medicine for you. Most people have no problems with it, but some are very sensitive, and have spikes in blood pressure or other severe symptoms, and they shouldn't take it without discuss first with their doctor. ...Read moreSee 1 more doctor answer
I'm experiencing dizziness, nausea, lightheadedness, migraines, vertigo, & blurred vision almost everyday. What's causing this?
Migraines: The migraines themselves could be causing these symptoms. See your neurologist to discuss treatment options if what you are using now is ineffective. ...Read more
Prescribed atorvastatin, clopidogrel, ramipril, after suspected tia, havve headaches, blurred vision, feel vague, bloated, cant lose weight. ???
I'm taking lovenox and have terrible migraine. Tylenol not helping headache. What stronger headache med ok to take with lovenox?
Be careful : Good that you asked, lovenox is an anticoagulant (blood thinner) and any any drug in this category would interact with other medicines, unfortunately, most severe headache medicines would contain aspirin or NSAIDs, both can interact with blood thinners and increase the risk of bleeding. You can try acetaminphen and caffeine preparations, as plain Excedrin, read the labels carefully, good luck ...Read moreSee 1 more doctor answer
Can Clarithromycin cause low blood sugar levels? Tiredness, shaking, dizziness, headaches, hunger and cravings after taking it. Should I stop?
Migraine: I hear it all the time: "I got sinus, doc." They're wrong. That's a myth perpetrated back in the decades of "postnasal drip" i.e. the 50s & 60s by the advertisers of Dristan. 99% of all "sinus" headaches - aren't. They're mostly migraines. If you have radiological proof of sinusitis and your pain goes away if it's treated, then you're entitled to the diagnosis of sinus headaches. Otherwise, not. ...Read moreSee 1 more doctor answer